Article Text

PDF
Unexpected outcome (positive or negative) including adverse drug reactions
Lamotrigine-induced toxic epidermal necrolysis in a young epileptic

Summary

A 20-year-old young female presented with extensive skin rashes with bullae and extensive epidermal necrolysis about 20 days after the addition of lamotrigine (LTG) to her anticonvulsant medication. The patient was managed by stopping LTG and supportive treatment. The seizures were controlled with increase in the doses of carbamazepine. The report emphasises exercising of caution once LTG is added to a regimen containing valproic acid.

View Full Text

Statistics from Altmetric.com

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.